# SDR DALA2020021091033

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION BY DELAMINATION, WERE FOUND FLOOR PANELS 221BF, 221HF, 221JF AND 221LF ARE OUT OF LIMITS IN REF TO NRC 00406.(CPAX) FLOOR PANELS 221BF, 221HF, 221JF AND 221LF WERE FABRICATED REPLACED AND IDENTIFIED PER.MD-90. VOL.1 SRM 53-20- 03 FLOOR PANELS MUST BE INSTALLED WITH CARD 5321-0301 (1481895)
